SYP P- CYN- MF
|mefnamic acid 50 mg, Paracetamol 125 mg.|
YOUR CHILD’S MEDICINE AT A GLANCE
Both the two active components in P-CYN-MF Suspension are from a group of medications known as non-steroidal anti-inflammatory drugs (NSAIDs). Both infants and children benefit from its ability to lower body temperature (fever) as well as pain and inflammation (redness and swelling).
When administering your child P-CYN-MF Suspension, follow the recommended dose, timing, and method. Orally administer it, preferably at a set time. It can be either before or after food, but doing so reduces the likelihood of getting an upset stomach. Give the same dose again if your kid vomits within 30 minutes of taking this medication. For quick relief, do not administer more than the prescribed dose as your kid may experience negative side effects.
After taking this medication, some kids experience moderate side effects including diarrhoea, heartburn, nausea, and vomiting. Do not be concerned if your child experiences these adverse effects; they are typically transient and will go away on their own. However, you should seek urgent medical advice from your child’s doctor if these side effects continue or start to disturb your kid.
If your child has a history of cardiac issues, birth defects, liver disease, kidney disease, lung disease, or blood disorders, let the doctor know before administering P-CYN-MF Suspension to them. This information is essential for dose adjustment and aids in treatment planning for your child as a whole.
Store below 30°C
Click here to view all substitutes
USES OF P-CYN-MF SUSPENSION IN CHILDREN
BENEFITS OF P-CYN-MF SUSPENSION FOR YOUR CHILD
In Pain relief
P-CYN-MF Suspension is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.
SIDE EFFECTS OF P-CYN-MF SUSPENSION IN CHILDREN
P-CYN-MF Suspension does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Nobel-Plus
- Abdominal pain
HOW CAN I GIVE P-CYN-MF SUSPENSION TO MY CHILD?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. P-CYN-MF Suspension may be taken with or without food, but it is better to take it at a fixed time.
HOW P-CYN-MF SUSPENSION WORKS
P-CYN-MF Suspension contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). P-CYN-MF Suspension works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
P-CYN-MF Suspension should be used with caution in patients with kidney disease. Dose adjustment of P-CYN-MF Suspension may be needed. Please consult your doctor.
Use of P-CYN-MF Suspension is not recommended in children with severe kidney disease.
SAFE IF PRESCRIBED
P-CYN-MF Suspension is safe to use in patients with liver disease. No dose adjustment of P-CYN-MF Suspension is recommended.
Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking P-CYN-MF Suspension for a long time.
WHAT IF I FORGET TO GIVE P-CYN-MF SUSPENSION TO MY CHILD?
Do not panic. Give the missed as soon as you remember. However, you should skip the missed dose if it is already time for the next dose or if your child’s doctor has asked you not to make up for missed doses. Never give a double dose and follow the prescribed dosing schedule.
- Keep track of your child’s temperature in a log. Make an appointment with your child’s doctor for advice if you don’t notice any improvement.
- Keep a record of the dosage and the number of times you have given your child this medication. Overdosing will be reduced as a result.
- Use self-care advice such as, “Give your child plenty of fluids to ensure adequate body hydration” (water levels)
- Provide a balanced diet to your child.
- Encourage your child to obtain the recommended amount of sleep because being well-rested speeds up a sick child’s recovery.
- If your kid develops an allergic rash or experiences stomach pain immediately after taking this medication, stop the medication and visit your child’s doctor.
- P-CYN-MF Suspension is used to reduce pain as well as fever in children and infants.
- P-CYN-MF Suspension is used to reduce pain and swelling in various conditions.